MathSciNet Relay Station
MathSciNet bibliographic data
MR1035211 (90g:20061) 20G05
Douglass, J. Matthew Cells and the reflection representation of Weyl groups and Hecke algebras. Trans. Amer. Math. Soc. 318 (1990), no. 1, 373–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement